Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

This review will outline a number of illustrative mathematical models describing the growth of avascular tumors. The aim of the review is to provide a relatively comprehensive list of existing models in this area and discuss several representative models in greater detail. In the latter part of the review, some possible future avenues of mathematical modeling of avascular tumor development are outlined together with a list of key questions. © 2007 Society for Industrial and Applied Mathematics.

Original publication

DOI

10.1137/S0036144504446291

Type

Journal article

Journal

SIAM Review

Publication Date

01/06/2007

Volume

49

Pages

179 - 208